# SDR ABXA060268

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 59,750 hours, 63,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: S23294412014
- Condition: Blown
- Location: Air Con System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9000 MSL, TAIL COMP TEMP HIGH LIGHT CAME ON. AFTER COMPLETION OF EMERGENCY CHECKLIST, WAS UNABLE TO KEEP THE TEMP HIGH LIGHT OUT.  AIR TURN BACK. FOUND GROUND AIR COND CHECK VALVE UPPER CONNECTOR DUCT BLOWN. REPLACED BLOWN CONNECTOR DUCTS. OPERATED RT A/C PACK, OPS AND LEAK CHECKED GOOD IAW MM 21-20-00-5.
